# SDR 2003UALA00227

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Aircraft time: 27,893 hours, 17,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS 3 EA DENTS BELOW AND ABOVE DOUBLER STA 384 - 390 S17L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW DOUBLER.
